Pacific Journal of Mathematics

Unitary operators in $C^{\ast}$-algebras.

James G. Glimm and Richard V. Kadison

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 547-556.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038410

Mathematical Reviews number (MathSciNet)
MR0115104

Zentralblatt MATH identifier
0152.33001

Subjects
Primary: 46.00

Citation

Glimm, James G.; Kadison, Richard V. Unitary operators in $C^{\ast}$-algebras. Pacific J. Math. 10 (1960), no. 2, 547--556. https://projecteuclid.org/euclid.pjm/1103038410


Export citation

References

  • [1] I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of ope- rators in Hilbert space, Rec. Math. (Mat. Sbornik) N. S., 12 (1943), 197-213.
  • [2] R. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. (USA), 43 (1957), 273- 276.
  • [3] I. Kaplansky, A theorem on rings of operators, Pacific J. Math., 1 (1951), 227-232.
  • [4] I. Kaplansky, Projections in Banach algebras, Ann. Math., 53 (1951), 235-249.
  • [5] G. Mackey, Induced representations of locally compact groups II. The Frobenius re- ciprocity theorem, Ann. Math., 58 (1953), 193-221.
  • [6] F. Murray and J. von Neumann, On rings of operators, Ann. Math., 37 (1936), 116- 229.